# SDR USAA920081037

- Difficulty date: May 7, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - CRACKED FRAME, BS 727B, S8L - S9L.  REPAIRED FRAME, BS 727B, S8L - S9L IAW USAIRWAYS TYPICAL REPAIR 53-10-20E.
